MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561291
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of the cautery pin detached.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator extra large round stiff snare was used during a procedure performed on (b)(6) 2023.During the procedure, the device was unable to be fixed even after the active cord was inserted, so it came off.The procedure was completed with another captivator extra large round stiff snare.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of the cautery pin detached.Block h10: investigation results.Additional information received on 18 january 2024: block b5 (describe event or problem) and block h6 (device codes).Block h6 has been updated based on additional information received on 18 january 2024.Additionally, a captivator extra large round stiff snare was received for analysis.Visual and microscopic inspection of the returned device revealed no problems.Functional inspection was performed, and device was tested with a boston scientific active cord and the device was connected properly.The device was then plugged with non-boston scientific active cords, and the cables were connected properly.No problems were noted.The manufacturer has reviewed all information and determined this event no longer meets reporting criteria for the device in question.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator extra large round stiff snare was used during a procedure performed on (b)(6) 2023.During the procedure, the device was unable to be fixed even after the active cord was inserted, so it came off.The procedure was completed with another captivator extra large round stiff snare.There were no patient complications reported as a result of this event.Additional information received 18 january 2024.It was reported that the cautery pin was not detached, the problem was that the snare was having difficulty connecting with the active cord.The manufacturer has reviewed all information and determined this event no longer meets reporting criteria for the device in question.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18534242
Report Number3005099803-2024-00030
Device Sequence Number17825454
Product Code FDI
UDI-Device Identifier08714729645801
UDI-Public08714729645801
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2025
Device Model NumberM00561291
Device Catalogue Number6129
Device Lot Number0030714591
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown